@article{(Open Science Index):https://publications.waset.org/pdf/11223,
	  title     = {Existence of Solution for Four-Point Boundary Value Problems of Second-Order Impulsive Differential Equations (III)},
	  author    = {Li Ge},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper, we study the existence of solution of
the four-point boundary value problem for second-order differential
equations with impulses by using Leray-Schauder theory: },
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {5},
	  number    = {4},
	  year      = {2011},
	  pages     = {707 - 711},
	  ee        = {https://publications.waset.org/pdf/11223},
	  url   	= {https://publications.waset.org/vol/52},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 52, 2011},
	}